Bifurcations of one-dimensional reaction-diffusion equations

Authors
Citation
Cp. Li et Gr. Chen, Bifurcations of one-dimensional reaction-diffusion equations, INT J B CH, 11(5), 2001, pp. 1295-1306
Citations number
7
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Multidisciplinary
Journal title
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
ISSN journal
0218-1274 → ACNP
Volume
11
Issue
5
Year of publication
2001
Pages
1295 - 1306
Database
ISI
SICI code
0218-1274(200105)11:5<1295:BOORE>2.0.ZU;2-3
Abstract
Bifurcations of a class of one-dimensional reaction-diffusion equations of the form u " + muu - u(k) = 0, where mu is a parameter, 2 less than or equa l to k is an element of Z(+), with boundary value condition u(0) = u(pi) = 0, are investigated. Using the singularity theory based on the Liapunov-Sch midt reduction, some characterization results are obtained.